American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Michael H. Albert, M. D. Atkinson, Mathilde Bouvel, Nik Ruškuc and Vincent Vatter. Geometric grid classes of permutations. Trans. Amer. Math. Soc. 365 (2013) 5859-5881.
Abstract, references, and article information
View Article: PDF

[2] Drew Armstrong, Christian Stump and Hugh Thomas. A uniform bijection between nonnesting and noncrossing partitions. Trans. Amer. Math. Soc. 365 (2013) 4121-4151.
Abstract, references, and article information
View Article: PDF

[3] Jonas Sjöstrand. Expected length of a product of random reflections. Proc. Amer. Math. Soc. 140 (2012) 4369-4380.
Abstract, references, and article information
View Article: PDF

[4] Greta Panova. Factorization of banded permutations. Proc. Amer. Math. Soc. 140 (2012) 3805-3812.
Abstract, references, and article information
View Article: PDF

[5] Anders Claesson and Svante Linusson. $n!$ matchings, $n!$ posets. Proc. Amer. Math. Soc. 139 (2011) 435-449. MR 2736327.
Abstract, references, and article information
View Article: PDF

[6] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information
View Article: PDF

[7] Po-Yi Huang, Wen-Fong Ke and Günter F. Pilz. The cardinality of some symmetric differences. Proc. Amer. Math. Soc. 138 (2010) 787-797. MR 2566544.
Abstract, references, and article information
View Article: PDF

[8] George E. Andrews and Lance L. Littlejohn. A combinatorial interpretation of the Legendre-Stirling numbers. Proc. Amer. Math. Soc. 137 (2009) 2581-2590. MR 2497469.
Abstract, references, and article information
View Article: PDF

[9] W. M. B. Dukes, V\’ it Jel\’ inek, Toufik Mansour and Astrid Reifegerste. New equivalences for pattern avoiding involutions. Proc. Amer. Math. Soc. 137 (2009) 457-465. MR 2448564.
Abstract, references, and article information
View Article: PDF

[10] Adam Hammett and Boris Pittel. How often are two permutations comparable?. Trans. Amer. Math. Soc. 360 (2008) 4541-4568. MR 2403696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Petter Brändén. On linear transformations preserving the Pólya frequency property. Trans. Amer. Math. Soc. 358 (2006) 3697-3716. MR 2218995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Zhi-Wei Sun. Unification of zero-sum problems, subset sums and covers of ${\mathbb Z}$. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 51-60. MR 1988872.
Abstract, references, and article information
View Article: PDF

[13] Zhi-Wei Sun. Hall's theorem revisited. Proc. Amer. Math. Soc. 129 (2001) 3129-3131. MR 1840120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jinho Baik, Percy Deift and Kurt Johansson. On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119-1178. MR 1682248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Gregory M. Manning. Some results on the $m(4)$ problem of Erdös and Hajnal. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 112-113. MR 1369642.
Abstract, references, and article information
View Article: PDF

[16] C. M. Weinbaum. Unique subwords in nonperiodic words . Proc. Amer. Math. Soc. 109 (1990) 615-619. MR 1017852.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Francesco Brenti. Unimodal polynomials arising from symmetric functions . Proc. Amer. Math. Soc. 108 (1990) 1133-1141. MR 993741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Xing De Jia. Representatives for finite sets . Proc. Amer. Math. Soc. 107 (1989) 347-351. MR 984798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Melvyn B. Nathanson. Simultaneous systems of representatives for families of finite sets . Proc. Amer. Math. Soc. 103 (1988) 1322-1326. MR 955030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Hans Jürgen Prömel and Bernd Voigt. A sparse Graham-Rothschild theorem . Trans. Amer. Math. Soc. 309 (1988) 113-137. MR 957064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Xing De Jia. Simultaneous systems of representatives for finite families of finite sets . Proc. Amer. Math. Soc. 104 (1988) 33-36. MR 958037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] D. M. Jackson. Counting semiregular permutations which are products of a full cycle and an involution . Trans. Amer. Math. Soc. 305 (1988) 317-331. MR 920161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Peter Frankl and Vojtěch Rödl. Forbidden intersections . Trans. Amer. Math. Soc. 300 (1987) 259-286. MR 871675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] D. M. Jackson. Counting cycles in permutations by group characters, with an application to a topological problem . Trans. Amer. Math. Soc. 299 (1987) 785-801. MR 869231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Herbert S. Wilf. The asymptotics of $e^{P\left( z \right)}$ and the number of elements of each order in $S_n$. Bull. Amer. Math. Soc. 15 (1986) 228-232. MR 854561.
Abstract, references, and article information
View Article: PDF

[26] Joel Spencer. Six standard deviations suffice . Trans. Amer. Math. Soc. 289 (1985) 679-706. MR 784009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Enrico Spoletini. Generation of permutations following Lehmer and Howell . Math. Comp. 43 (1984) 565-572. MR 758204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Jerrold R. Griggs. Collections of subsets with the Sperner property . Trans. Amer. Math. Soc. 269 (1982) 575-591. MR 637711.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Harry Furstenberg. Poincaré recurrence and number theory. Bull. Amer. Math. Soc. 5 (1981) 211-234. MR 628658.
Abstract, references, and article information
View Article: PDF

[30] Peter Frankl. Regularity conditions and intersecting hypergraphs . Proc. Amer. Math. Soc. 82 (1981) 309-311. MR 609674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2